# SDR KCSA202104191047

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 87,746 hours, 15,486 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Stuck
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK UPPER ESCAPE HATCH LATCH PIN GETTING STUCK WHEN HATCH IS OPENED
